Alert archive / Louisiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 94, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Nov 5, 2012, 7:10 PM CST for Iberia Parish, Saint Martin Parish, Louisiana. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 5, 2012, 7:10 PM CST (01:10 UTC)
- Expired
- Nov 5, 2012, 7:27 PM CST
- In force
- 17 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
Counties Iberia Parish, LA, Saint Martin Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 5, 5:29 PM CST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 1.2 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 356 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 629 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 191 m²/s²
- 0-3 km storm-relative helicity
- 288 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 5.6
The text
As transmitted, in the capitals the NWS used until 2016.
542
WUUS54 KLCH 060110
SVRLCH
LAC045-099-060145-
/O.NEW.KLCH.SV.W.0094.121106T0110Z-121106T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
710 PM CST MON NOV 5 2012
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN IBERIA PARISH IN SOUTH CENTRAL LOUISIANA...
EAST CENTRAL ST. MARTIN PARISH IN SOUTH CENTRAL LOUISIANA...
THIS INCLUDES BELLE RIVER...
* UNTIL 745 PM CST
* AT 710 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH...19 MILES NORTHWEST OF BELLE
RIVER...MOVING EAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BELLE RIVER BY 730 PM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CST MONDAY
EVENING FOR SOUTHWEST LOUISIANA AND SOUTHEAST TEXAS. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 100 AM CST TUESDAY
MORNING FOR SOUTHWESTERN LOUISIANA.
&&
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.
LAT...LON 2996 9153 3016 9150 3016 9146 3011 9146
3011 9139 3006 9136 3006 9127 3004 9125
3004 9121 3001 9122 2998 9125 2989 9120
2988 9120
TIME...MOT...LOC 0110Z 277DEG 34KT 3006 9141
$$
211 follow-up statement
160
WWUS54 KLCH 060127
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
727 PM CST MON NOV 5 2012
LAC045-099-060136-
/O.CAN.KLCH.SV.W.0094.000000T0000Z-121106T0145Z/
IBERIA LA-ST. MARTIN LA-
727 PM CST MON NOV 5 2012
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ST. MARTIN AND
NORTHEASTERN IBERIA PARISHES IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CST MONDAY
EVENING FOR SOUTHWEST LOUISIANA AND SOUTHEAST TEXAS. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 100 AM CST TUESDAY
MORNING FOR SOUTHWESTERN LOUISIANA.
LAT...LON 2996 9153 3016 9150 3016 9146 3011 9146
3011 9139 3006 9136 3006 9127 3004 9125
3004 9121 3001 9122 2998 9125 2989 9120
2988 9120
TIME...MOT...LOC 0126Z 277DEG 34KT 3004 9124
$$
JTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 5, 5:57 PM CST, 1 hour 13 minutes earlier.
Area forecast discussion, Nov 5, 5:57 PM CST, 1 hour 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 557 PM CST MON NOV 5 2012 .UPDATE... A QUICK UPDATE TO ADD SEVERE TSTM WATCH 674 IN EFFECT UNTIL 1 AM FOR SRN LA AND THE ADJACENT COASTAL WATERS. THIS IS IN ADDITION TO WATCH 673...RESULTING IN MOST OF THE AREA...EXCEPT FOR THE EXTREME NRN TIER OF LA PARISHES...UNDER A WATCH. SCT SEVERE TSTMS CONTINUE TO DEVELOP AND MOVE ACRS SRN LA...INCLUDING A RATHER POTENT STORM THAT JUST MOVED OVER THE OFFICE...DROPPING PEA TO QUARTER SIZE HAIL AND PRODUCING A WIND GUST TO 60 KT! 24 && .PREV DISCUSSION... /ISSUED 430 PM CST MON NOV 5 2012/ DISCUSSION... LATEST UPPER AIR ANALYSIS/WATER VAPOR IMAGERY SHOWED A VIGOROUS MID/UPPER LOW DIVING SOUTHEAST INTO THE LOWER MS RIVER VALLEY...WITH A SECONDARY SHORTWAVE JUST ENTERING THE NORTHERN PLAINS. LATEST SFC ANALYSIS INDICATED CDFNT WAS JUST NORTH/WEST OF A SHREVEPORT LOUISIANA TO COLLEGE STATION TEXAS LINE...EXTENDING SOUTHWEST OF A SFC LOW OVER SOUTHWEST ARKANSAS. ISOLATED TO SCATTERED CONVECTION HAS DEVELOPED LATE THIS AFTERNOON AS ROBUST SYNOPTIC LIFT ACTS UPON THE MOIST UNSTABLE WEDGE IN PLACE OVER TE AREA. THIS ACTIVITY IS EXPECTED TO CONTINUE INTO THE EVENING HOURS ALONG AND AHEAD OF THE SOUTHWARD MOVING FRONT. A SVR TSTM WATCH IS IN EFFECT FOR EAST TX AND SW LA UNTIL 9 PM...AND THIS LOOKS REASONABLE AS FCST SOUNDINGS ARE SUPPORTIVE OF A HAIL/WIND THREAT. THE CDFNT IS PROGGED TO REACH THE COAST BY EARLY/MID EVENING...AND CONTINUE SOUTHWARD THROUGH THE COASTAL WATERS AS THE UPPER LOW PIVOTS EAST THROUGH NORTHERN MS/AL. COOLER AND DRIER AIR IS EXPECTED IN THE WAKE OF THE FRONT...WITH LOW TEMPERATURES TUE MORNING A GOOD 10 DEGREES OR SO COOLER THAN THEY WERE TODAY. THE CAA IS FCST TO BECOME A BIT MORE NEUTRAL BY TOMORROW...AND WILL BE FURTHER OFFSET BY GOOD DIURNAL HEATING. A SECONDARY SURGE...OR REINFORCING FRONT...IS EXPECTED TO ACCOMPANY THE UPSTREAM SHORTWAVE TUESDAY NIGHT INTO WED...THOUGH IT WILL BE SOMETHING OF A GLANCING BLOW AS THE CORE OF COLDEST AIR WILL PASS TO OUR EAST. NO REAL CHANGES MADE TO THE EXTENDED FCST...AS GLOBAL MODELS CONCUR WITH THE NORTHWESTERLY FLOW ALOFT TRANSITIONING TO UPPER RIDGING THURSDAY...WHICH THEN GIVES WAY TO A DEEP AND STRENGTHENING LOW TO MID LEVEL SOUTHERLY FETCH INTO THE WEEKEND AS A LARGE UPPER TROF CARVES OUT OVER THE WESTERN CONUS. THEY CONTINUE TO DIFFER A BIT ON THE TIMING OF THE NEXT FRONT...WITH THE ECMWF A LITTLE SLOWER THAN THE GFS. HIGHEST RAIN CHANCES PEGGED FOR SUNDAY NIGHT INTO MONDAY TIME PERIOD STILL LOOK GOOD. MARINE... SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THE REST OF THIS AFTERNOON INTO THIS EVENING AS A VIGOROUS UPPER LEVEL SYSTEM DIVES SOUTHEAST THROUGH THE LOWER MISSISSIPPI RIVER VALLEY. THIS SYSTEM WILL DRIVE A COLD FRONT THROUGH THE COASTAL WATERS TONIGHT...WITH GUSTY NORTH WINDS AND BUILDING SEAS EXPECTED AFTER MIDNIGHT IN ITS WAKE. AT THIS TIME...WITH THE SEVERE THUNDERSTORM WATCH IN EFFECT...AND CONDITIONS LOOKING BORDERLINE BETWEEN SCEC AND SCA...I HAVE HELD OFF ON ANY MARINE HEADLINES OR ADVISORIES. WINDS AND SEAS WILL BEGIN SUBSIDE ON TUESDAY...BUT OFFSHORE FLOW WILL PREVAIL THROUGH WEDNESDAY NIGHT. SOUTHERLY WINDS ARE EXPECTED TO RETURN ON THURSDAY...AND GRADUALLY STRENGTHEN INTO THE WEEKEND. 13 && .PRELIMINARY POINT TEMPS/POPS... KLCH 52 69 47 73 / 40 10 0 0 KBPT 53 73 50 76 / 30 10 0 0 KAEX 48 67 44 70 / 40 10 0 0 KLFT 53 69 46 71 / 50 10 0 0 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. &&
Hazardous weather outlook, Nov 5, 4:44 AM CST, 14 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 444 AM CST MON NOV 5 2012 GMZ430-432-435-LAZ027>033-041>045-052>055-073-074-TXZ180-201-215- 216-259>262-061200- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-VERNON-RAPIDES-AVOYELLES- BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS- ACADIA-LAFAYETTE-UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON- ORANGE-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER- SOUTHERN NEWTON- 444 AM CST MON NOV 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT AREAS OF DENSE FOG WILL CONTINUE THROUGH SUNRISE...WITH VISIBILITIES CHANGING OVER A SHORT DISTANCE BEING THE GREATEST HAZARD. OTHERWISE...SHOWER AND THUNDERSTORM CHANCES WILL INCREASE THIS AFTERNOON AND EVENING AS A VIGOROUS UPPER LEVEL DISTURBANCE DROPS SOUTHEAST THROUGH THE LOWER MISSISSIPPI RIVER VALLEY...SENDING A COLD FRONT THROUGH THE REGION. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY HAZARDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. GMZ450-452-455-470-472-475-061200- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 444 AM CST MON NOV 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT AREAS OF DENSE FOG WILL CONTINUE ACROSS THE INLAND LAKES AND BAYS THROUGH SUNRISE...WITH VISIBILITIES CHANGING OVER A SHORT DISTANCE BEING THE GREATEST HAZARD. OTHERWISE...SHOWER AND THUNDERSTORM CHANCES WILL INCREASE THIS AFTERNOON AND EVENING AS A VIGOROUS UPPER LEVEL DISTURBANCE DROPS SOUTHEAST THROUGH THE LOWER MISSISSIPPI RIVER VALLEY...SENDING A COLD FRONT THROUGH THE REGION. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY HAZARDS. IN THE WAKE OF THE COLD FRONT WILL BE A BRIEF PERIOD OF MODERATE OFFSHORE FLOW...BRINGING HIGHER WINDS AND SEAS LATE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Nov 5, 4:29 PM CST, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 429 PM CST MON NOV 5 2012 LAZ030-TXZ259-260-262-052315- NORTHERN JASPER TX-NORTHERN NEWTON TX-BEAUREGARD LA- SOUTHERN NEWTON TX- 429 PM CST MON NOV 5 2012 ...SIGNIFICANT WEATHER ADVISORY FOR JASPER AND NEWTON COUNTIES... SIGNIFICANT WEATHER ADVISORY FOR BEAUREGARD PARISH UNTIL 515 PM CST... AT 426 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A CLUSTER OF STRONG THUNDERSTORMS 4 MILES NORTHEAST OF KIRBYVILLE... MOVING SOUTHEAST AT 25 MPH. * THE CLUSTER OF STRONG THUNDERSTORMS WILL BE NEAR... TROUT CREEK BY 440 PM... BON WEIR BY 445 PM... OLD SALEM BY 450 PM... BANCROFT BY 455 PM... BIVENS BY 500 PM... FIELDS BY 515 PM... THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO NICKEL SIZE HAIL...AND WIND GUSTS 35 TO 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. LAT...LON 3062 9336 3041 9362 3067 9399 3083 9388
Special weather statement, Nov 5, 4:57 PM CST, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
457 PM CST MON NOV 5 2012
LAZ043>045-052-053-060000-
LAFAYETTE LA-ACADIA LA-UPPER ST. MARTIN LA-VERMILION LA-IBERIA LA-
457 PM CST MON NOV 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR LAFAYETTE...ACADIA...VERMILION...
IBERIA AND ST. MARTIN PARISHES UNTIL 600 PM CST...
AT 453 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES EAST OF RIDGE...MOVING EAST AT 40 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
LAFAYETTE AND YOUNGSVILLE BY 505 PM...
BROUSSARD AND COTEAU BY 510 PM...
BREAUX BRIDGE...CADE AND ACADIANA REGIONAL AIRPORT BY 515 PM...
ST. MARTINVILLE...CECILIA AND NEW IBERIA BY 520 PM...
THE PRIMARY THREATS FROM THIS STORM ARE PEA TO NICKEL SIZE HAIL AND
WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THIS STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MONDAY
EVENING FOR SOUTHWEST LOUISIANA AND SOUTHEAST TEXAS.
LAT...LON 3002 9221 3025 9221 3039 9162 3037 9164
3035 9162 3031 9162 3028 9159 3026 9159
3025 9156 3024 9150 2998 9147Local storm report, Nov 5, 5:07 PM CST, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
507 PM CST MON NOV 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM HAIL MERMENTAU 30.18N 92.58W
11/05/2012 E0.50 INCH JEFFERSON DAVIS LA BROADCAST MEDIA
KATC RELAYED A PUBLIC REPORT OF MARBLE SIZE HAIL NEAR
MERMENTAU.
0413 PM HAIL 4 S LAKE CHARLES 30.15N 93.20W
11/05/2012 E0.25 INCH CALCASIEU LA PUBLIC
PUBLIC REPORTS VIA FACEBOOK, DIME SIZE HAIL ALONG CAL CAM
RD.
0440 PM HAIL 1 S CROWLEY 30.20N 92.38W
11/05/2012 E0.25 INCH ACADIA LA PUBLIC
PUBLIC REPORTS VIA FACEBOOK PEA SIZE HAIL JUST SOUTH OF
CROWLEY.
&&
DJONESLocal storm report, Nov 5, 5:09 PM CST, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
509 PM CST MON NOV 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM FUNNEL CLOUD W LAFAYETTE 30.22N 92.03W
11/05/2012 LAFAYETTE LA PUBLIC
PUBLIC REPORTS A FUNNEL CLOUD SIGHTING NEAR LAFAYETTE ON
AMBASSADOR CAFFERY RD.
&&
DJONESSpecial weather statement, Nov 5, 6:10 PM CST, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 610 PM CST MON NOV 5 2012 LAZ044-045-052-053-060045- LAFAYETTE LA-UPPER ST. MARTIN LA-VERMILION LA-IBERIA LA- 610 PM CST MON NOV 5 2012 ...SIGNIFICANT WEATHER ADVISORY FOR LAFAYETTE...VERMILION...IBERIA AND ST. MARTIN PARISHES UNTIL 645 PM CST... AT 603 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 4 MILES NORTHEAST OF MAURICE...MOVING EAST AT 25 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... YOUNGSVILLE AND BROUSSARD BY 615 PM... CADE BY 625 PM... COTEAU BY 630 PM... ACADIANA REGIONAL AIRPORT AND ST. MARTINVILLE BY 635 PM... NEW IBERIA BY 640 PM... LOREAUVILLE AND LYDIA BY 645 PM... THE PRIMARY THREATS FROM THIS STORM ARE PEA TO NICKEL SIZE HAIL AND WIND GUSTS 35 TO 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. LAT...LON 3011 9164 2990 9174 3007 9216 3024 9208
Local storm report, Nov 5, 6:54 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
654 PM CST MON NOV 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL LAKE CHARLES 30.21N 93.20W
11/05/2012 E1.00 INCH CALCASIEU LA PUBLIC
NWS VOLUNTEER REPORTED QUARTER SIZE HAIL AT THE CORNER OF
LAKE ST AND COUNTRY CLUB RD IN LAKE CHARLES
0535 PM HAIL LAKE CHARLES 30.21N 93.20W
11/05/2012 E0.50 INCH CALCASIEU LA NWS EMPLOYEE
NWS EMPLOYEE REPORTS PEA TO DIME SIZE HAIL AT RIVER OAKS
APARTMENT COMPLEX ALONG NELSON RD IN LAKE CHARLES.
0550 PM HAIL 4 S LAKE CHARLES 30.15N 93.20W
11/05/2012 E0.50 INCH CALCASIEU LA NWS EMPLOYEE
NWS EMPLOYEE REPORTS MARBLE SIZE HAIL SOUTH OF LAKE
CHARLES.
0540 PM HAIL LAKE CHARLES 30.21N 93.20W
11/05/2012 E0.50 INCH CALCASIEU LA NWS EMPLOYEE
NWS EMPLOYEE REPORTS DIME SIZE HAIL IN THE CITY OF LAKE
CHARLES
0551 PM TSTM WND DMG LAKE CHARLES 30.21N 93.20W
11/05/2012 CALCASIEU LA NWS EMPLOYEE
NWS EMPLOYEE REPORTS A TREE UPROOTED ON COUNTRY CLUB RD
NEAR ALBERTSONS IN LAKE CHARLES. TREE IS LEANING ON A
NEARBY BUILDING
0537 PM HAIL 4 S LAKE CHARLES 30.15N 93.20W
11/05/2012 E1.00 INCH CALCASIEU LA PUBLIC
PUBLIC REPORTS QUARTER TO HALF DOLLAR SIZE HAIL VIA THE
SUBMIT A STORM REPORT PROGRAM.
0540 PM HAIL LAKE CHARLES 30.21N 93.20W
11/05/2012 E1.00 INCH CALCASIEU LA NWS EMPLOYEE
NWS EMPLOYEE REPORTS QUARTER TO HALF DOLLAR SIZE HAIL AT
THE CORNER OF NELSON RD AND COUNTRY CLUB RD IN LAKE
CHARLES. TREES PARTIALLY STRIPPED OF LEAVES.
0542 PM HAIL LAKE CHARLES 30.21N 93.20W
11/05/2012 E1.00 INCH CALCASIEU LA PUBLIC
PUBLIC REPORTS QUARTER SIZE HAIL AND POWER OUTAGES ON BIG
LAKE RD IN LAKE CHARLES
0535 PM HAIL LAKE CHARLES 30.21N 93.20W
11/05/2012 E0.88 INCH CALCASIEU LA NWS EMPLOYEE
NWS EMPLOYEE REPORTS DIME TO NICKEL SIZE HAIL IN LAKE
CHARLES.
0539 PM HAIL LAKE CHARLES 30.21N 93.20W
11/05/2012 E0.88 INCH CALCASIEU LA NWS EMPLOYEE
NWS EMPLOYEE REPORTS NICKEL TO QUARTER SIZE HAIL IN LAKE
CHARLES
0540 PM HAIL LAKE CHARLES 30.21N 93.20W
11/05/2012 E0.50 INCH CALCASIEU LA PUBLIC
PUBLIC REPORTS MARBLE SIZE HAIL IN LAKE CHARLES
0542 PM TSTM WND GST LAKE CHARLES 30.21N 93.20W
11/05/2012 M69 MPH CALCASIEU LA ASOS
LAKE CHARLES ASOS MEASURED A WIND GUST OF 69 MPH.
0531 PM HAIL SULPHUR 30.23N 93.36W
11/05/2012 E0.25 INCH CALCASIEU LA NWS EMPLOYEE
NWS EMPLOYEE REPORTS PEA SIZE HAIL ALONG EXIT 22 IN
SULPHUR
0536 PM HAIL LAKE CHARLES 30.21N 93.20W
11/05/2012 E1.00 INCH CALCASIEU LA NWS EMPLOYEE
NWS EMPLOYEE REPORTS QUARTER SIZE HAIL IN LAKE CHARLES
0536 PM TSTM WND GST LAKE CHARLES 30.21N 93.20W
11/05/2012 E60 MPH CALCASIEU LA NWS EMPLOYEE
NWS EMPLOYEE REPORTS ESTIMATED WIND GUSTS OF 50-60 MPH IN
LAKE CHARLES
0538 PM HAIL LAKE CHARLES 30.21N 93.20W
11/05/2012 E0.50 INCH CALCASIEU LA EMERGENCY MNGR
CALCASIEU PARISH EMERGENCY MANAGER REPORTS MARBLE SIZE
HAIL ALONG NELSON RD IN LAKE CHARLES
0529 PM HAIL LAKE CHARLES 30.21N 93.20W
11/05/2012 E1.00 INCH CALCASIEU LA FIRE DEPT/RESCUE
LAKE CHARLES FIRE DEPARTMENT REPORTS QUARTER SIZE HAIL ON
HWY 27 AND HOUSTON RIVER RD.
0530 PM FUNNEL CLOUD WESTLAKE 30.25N 93.26W
11/05/2012 CALCASIEU LA PUBLIC
RED CROSS REPORTS A POSSIBLE FUNNEL CLOUD OVER WESTLAKE
0525 PM HAIL SULPHUR 30.23N 93.36W
11/05/2012 E0.88 INCH CALCASIEU LA PUBLIC
PUBLIC REPORTS NICKEL SIZE HAIL NEAR SULPHUR
0540 PM TSTM WND DMG SULPHUR 30.23N 93.36W
11/05/2012 CALCASIEU LA PUBLIC
HOLES IN ROOF AND SIDES OF A MOBILE HOME AT 2858 AVENDALE
ST.
0625 PM TSTM WND DMG BROUSSARD 30.15N 91.97W
11/05/2012 LAFAYETTE LA LAW ENFORCEMENT
LAFAYETTE SHERIFFS OFFICE REPORTS NUMEROUS TREES AND
PUBLIC SIGNS BLOWN DOWN.
0640 PM TSTM WND DMG BROUSSARD 30.15N 91.97W
11/05/2012 LAFAYETTE LA BROADCAST MEDIA
KATC REPORTS WIND DAMAGE ALONG HWY 90 AND ALBERTSONS
DRIVE IN BROUSSARD. AN 18 WHEELER WAS ALSO FLIPPED ONTO A
SIGN
0640 PM HAIL ST. MARTINVILLE 30.12N 91.83W
11/05/2012 E1.00 INCH ST. MARTIN LA PUBLIC
PUBLIC REPORTS VIA SPOTTER NETWORK QUARTER SIZE HAIL,
WIND GUSTS UP TO 40 MPH AND SMALL TREE LIMBS DOWN IN ST
MARTINVILLE
0645 PM TSTM WND DMG LAFAYETTE 30.22N 92.03W
11/05/2012 LAFAYETTE LA LAW ENFORCEMENT
LAFAYETTE SHERIFFS DEPARTMENT REPORTS A CAR FLIPPED OVER
NEAR BROUSSARD.
&&
DJONESThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 6:10 PM CST | Special Weather Statement | LCH | Lafayette | 35 min |
| Nov 5, 6:22 PM CST | Special Marine Warning | LCH | 53 min | |
| Nov 5, 6:22 PM CST | Severe Thunderstorm Warning | LCH | Iberia, Lafayette, Saint Martin, St. Mary | 53 min |
| Nov 5, 6:59 PM CST | Special Marine Warning | LCH | 61 min | |
| Nov 5, 7:24 PM CST | Special Marine Warning | LCH | 36 min | |
| Nov 5, 7:50 PM CST | Special Marine Warning | LCH | 55 min | |
| Nov 5, 7:56 PM CST | Special Marine Warning | LCH | 54 min | |
| Nov 5, 8:30 PM CST | Special Marine Warning | LCH | 60 min | |
| Nov 5, 9:19 PM CST | Special Marine Warning | LCH | 56 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.